FREE standard UK delivery over £20 | Today only | Terms apply

Aspirin Dispersible 300mg Tablets

Aspirin Dispersible 300mg Tablets Aspirin Dispersible 300mg Tablets

32 Tablets 
Now £0.49
Was £0.69 You save £0.20
In Stock
Delivery information Product #0009218

Please note images are for illustration purposes and may differ from the product(s) you receive

Aspirin Dispersible 300mg Tablets can be used for the relief of mild to moderate pain, including aches and pain, headache, migraines, sprains, muscular aches, period pain, sore throat, joint swelling and stiffness, and other pain relief. This product can also be used to relieve the symptoms of colds and flu.

Aspirin

Aspirin Dispersible 300mg Tablets provide instant relief for mild to strong headaches and migraines. They can also be used for: toothaches, period, lumbago, neuralgia, rheumatic and sciatic pains. Aspirin can also be used to ease the effect of influenza, colds and sore throats.

Approved by Anju Gill -Pharmacist on the 21/04/2021.
For more information, view our medical team

Always take Dispersible Aspirin tablets exactly as your doctor has told you.

If you are not sure, check with your doctor or pharmacist. Avoid alcohol whilst taking this medicine. Disperse the tablet(s) in a glass of water and drink. Doses:

 Adults, including the elderly: Take 1 to 3 tablets with water, every 4 hours. Do not take more than 4 doses in any 24 hours. A lower dose is recommended for the elderly.

 

Children under 16 years old: Not recommended. If you take more than you should If you (or someone else) swallow a lot of tablets at the same time, or you think a child may have swallowed any contact your nearest hospital casualty department or tell your doctor immediately.

Symptoms of an overdose include ringing in the ears, hearing problems, headache, dizziness, confusion, feeling or being sick, stomach pain, high temperature, dehydration, sweating, feeling restless, fits, hallucinations, low blood sugar, severe chest pain, difficulty breathing, unconsciousness.

 If you forget to take the tablets Do not take a double dose to make up for a forgotten dose. If you forget to take a dose take it as soon as you remember it and then take the next dose at the right time. Do not take more than one dose in any 4 hour period.

Do not take Dispersible Aspirin tablets and tell your doctor if you have:

an allergy (hypersensitivity) to aspirin, salicylates or non-steroidal anti-inflammatory drugs (NSAIDs) or other ingredients in the product. You may have developed difficulty breathing, a runny nose, itchy skin or swelling after taking aspirin or a NSAID previously a stomach ulcer or a history of ulcers or indigestion bleeding in the stomach and/or intestines, or other kinds of bleeding such as bleeding from the blood vessels of the brain nasal polyps associated with asthma haemophilia or other blood clotting disorder or are taking medicines to thin the blood. severe liver, kidney or heart failure are in the third trimester of pregnancy taking methotrexate (more than 15mg a week) a child under 16 years old.

 Important warning: There is a possible association between aspirin and Reye’s Syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor. Check with your doctor or pharmacist before taking Dispersible Aspirin tablets if you: have asthma, chronic respiratory disease or allergies experience heavy periods, have hypertension (high blood pressure) have a history of stomach ulcers or excessive bleeding have heart, liver or kidney problems or gout have severe skin rash with flushing, fever, blisters or ulcers (Stevens Johnson syndrome).

 Treatment should be stopped immediately. have an overactive thyroid gland have dehydration have anaemia or suffer from a deficiency of the enzyme glucose-6-phosphate dehydrogenase (G6PD) this can cause episodes of anaemia after eating certain foods such as fava beans (favism) have systemic lupus erythematosus (SLE) or other connective tissue disease. are elderly have had any disorders affecting blood vessels in the brain have received a varicella (chickenpox) vaccination within the last 6 weeks

Other important warnings: taking painkillers for headaches too often or for too long can make them worse. Taking other medicines Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. Especially: medicines to prevent blood clotting such as warfarin, dipyridamole, clopidogrel and heparin deferasirox (for patients with excessive iron levels following blood transfusion) digoxin (for heart problems) metoclopramide or domperidone (to prevent sickness) diuretics “water tablets” acetazolamide (to treat high blood pressure) medicines which make your urine more alkaline such as antacids, citrates probenecid (to treat gout) methotrexate (to treat some cancers, psoriasis and rheumatic disease) medicines to treat diabetes phenytoin or sodium valproate (to treat epilepsy) corticosteroids, tacrolimus and ciclosporin (to suppress the immune system) mifepristone (to induce abortion) other non-steroidal anti-inflammatory drugs – NSAIDs used for pain (eg ibuprofen or naproxen) medicines which can cause hearing problems (vancomycin) medicines to treat high blood pressure (ACE inhibitors, Calcium channel blockers) medicines to treat depression such as lithium or SSRIs (e.g. paroxetine) varicella (chickenpox) vaccine. Aspirin should be avoid for 6 weeks after vaccination

 herbal medicines containing ginkgo biloba. Metamizole (substance to decrease pain and fever) may reduce the effect of acetylsalicylic acid on platelet aggregation (blood cells sticking together and forming a blood clot), when taken concomitantly. Therefore, this combination should be used with caution in patients taking low dose aspirin for cardioprotection.

Pregnancy and breast-feeding Avoid taking Dispersible Aspirin tablets during pregnancy especially in the last 3 months of pregnancy or whilst breast-feeding. Ask your doctor or pharmacist for advice before taking this medicine.

Sugar intolerance If you have been told you have an intolerance to some sugars, contact your doctor before taking this medicine, as it contains a type of sugar called lactose. Surgery and tests If you need to have an operation including having your teeth removed or blood and urine tests, tell your doctor or dentist you are taking this medicine.

Like all medicines, Dispersible Aspirin tablets can cause side effects, although not everybody gets them.

Stop taking this medicine and contact a doctor immediately if you have any of the following: Severe allergic reactions (blistered skin, swelling of the face, lips, throat or tongue, difficulty breathing, shock) itchy skin rash caused by allergic reaction- pale or red irregular raised patches with severe itching (hives/urticaria) Severe rash involving reddening, peeling and swelling of the skin that resembles severe burns (Lyells syndrome) or severe rash, blisters, or red patches on the skin (StevensJohnson syndrome), irregular red patches on the skin of the hands and arms (erythema multiforme) Bleeding on the brain (sudden severe headache, fit, changes in vision, speaking, understanding or coordination, weakness in an arm or leg Stomach ulcers or bleeding which can be severe (you may develop bloody or black tarry stools, severe stomach pain and vomit blood), stomach irritation (mild stomach pain, heartburn and feeling or being sick). Fatalities have occurred.

 Tell your doctor or pharmacist if you notice any of the following effects or any effects not listed:

 Common: may affect up to 1 in 10 people increased bleeding tendencies, indigestion

Uncommon: may affect up to 1 in 100 people runny nose Rare: may affect up to 1 in 1,000 people anaemia, changes in numbers and types of blood cells as seen in blood tests difficulty breathing or wheezing, asthma attacks. heavy periods feeling or being sick disorder characterised by blood spots, bruising and discolouring to skin (hemorrhagic vasculitis or purpura) red tender lumps developing under the skin (Erythema nodosum) Not known: frequency cannot be estimated from the available data nosebleeds, bleeding of the gums, which may be prolonged. (Please advise doctor or dentist if surgery is planned) reduction in red blood cells which cause pale yellow skin and weakness or breathlessness low levels of protein in the blood (can be caused by nephritic syndrome) reduced number of red and white blood cells, increased blood enzyme levels (as seen in blood test). Gout (high levels of uric acid in the blood)- causing crystals to deposit in joints of hands/feet causing pain (Hyperuricemia) headache feeling of dizziness or spinning (vertigo) hearing loss, Ringing or buzzing in the ears swelling of blood vessels resulting from loss of blood. (characterised by rash, fever, sweating, fatigue, weight loss) worsening of asthma liver problems including hepatitis (inflammation of the liver causing yellowing of the skin or eyes or tiredness, pain in abdomen, joint or muscles) reduced kidney function Salicylism - if you take large doses for a long time you may develop symptoms of salicylism, these include: dizziness, ringing or buzzing in the ear, deafness, sweating, feeling or being sick, headache and confusion.

Additional side effects in children Aspirin may be associated with the development of a condition called Reye’s Syndrome, which causes severe liver and brain damage. Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.

You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

The active substance (the ingredient that makes the tablets work) is 300mg aspirin (also known as acetylsalicylic acid).

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Aspirin Dispersible 300mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Fast delivery, good product

Fast delivery, good product

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good value

Best value aspirin I can find.

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Dispersible 300mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Dispersible 300mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Great product

Great product and quick delivery

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply